# SDR AALA20041144

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Overcenter Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - INFLIGHT T1576/18 NOSE LANDING GEAR RED LIGHT ILLUMINATED AFTER TAKEOFF.  CREW DID NOT EXPERIENCE EXCESS DRAG.  CONTINUED TO BWI.  ON APPROACH RECEIVED GEAR UNSAFE LIGHT WARNING.  LOWERED GEAR MANUALLY AND DID A FLYBY TO CONFIRM GEAR DOWN.  LANDED WITHOUT INCIDENT.  ADJUSTED NOSE GEAR OVER CENTER LOCK SENSOR IN ACCORDANCE WITH AMM 32 60 05 2.  SYSTEM GROUND CHECKED NORMAL OPERATION.
